# SDR DALA2020113003918

- Difficulty date: November 29, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 66,115 hours, 25,987 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING R1 SLIDE DEPLOYMENT OPERATIONS CHECK, THE SLIDE DID NOT DEPLOY CORRECTLY.  REMOVED AND REPLACED R1 SLIDE, IAW W/C 2560-4427.
